MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-JK(A); SERACLONE ANTI-JK(A)

BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-JK(A); SERACLONE ANTI-JK(A)
Catalog Number 808179100
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported a false negative reaction of a jk(a) positive control with seraclone anti-jk(a).The customer used the jk(a) positive panel cell #3 of biotest cell-i11 as a positive control.Despite several inquiries, the customer was not able to provide a date of event.The customer returned the supposedly defective product seraclone anti-jka for investigational testing but he did not return the positive control.Our quality control laboratory tested the complaint sample returned by the customer as well as their retention sample of seraclone anti-jka with different donor cells and reagent red blood cells for potency and specificity.For the specificity testing our quality control laboratory used screening and panel cells of a competitor and also the reagent red blood cells of biotest cell, e.G.Cell #3 of biotest cell-i11.All positive and negative reactions were correct.We did not observe any false negative reaction.The required minimum titer of 8 was exceeded.Testing by our quality control laboratory confirmed that the allegedly defective lot of seraclone anti-jk(a) functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.

Brand Name
BLOOD GROUPING REAGENT ANTI-JK(A)
Common Device Name
SERACLONE ANTI-JK(A)
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key7568361
Report Number9610824-2018-00026
Device Sequence Number1979991
Product Code KSZ
UDI-Device Identifier07611969951758
UDI-Public(01)07611969951758(17)181014(10)8708030-01
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2018
Device Catalogue Number808179100
Device Lot Number8708030-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2018
Initial Report FDA Received Date06/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1